MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JOURNEY; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION JOURNEY; WIRE, GUIDE, CATHETER
Model Number 39700
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in the posterior tibial vessel.A 185cm journey guide wire was advanced to cross the lesion.However, it was noted that the tip of the wire broke off in the vessel.An attempt to snare the detached tip was done but it was unsuccessful.The detached tip was left inside the patient's body.No patient complications were reported and the patient's status was fine.The device was returned for analysis.The guidewire shaft, bonds and the shaft were examined for any damage.The guidewire shaft was separated approximately 3cm from the tip.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
JOURNEY
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7813760
Report Number2134265-2018-60420
Device Sequence Number11185727
Product Code DQX
UDI-Device Identifier08714729789826
UDI-Public08714729789826
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2020
Device Model Number39700
Device Catalogue Number39700
Device Lot Number0021807622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;